# SDR REXA2015112401146

- Difficulty date: November 24, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 900-53-140-500 AT FS 280.00 - 333.00, BETWEEN STRINGERS 26L - 25R, FOUND SEVERAL AREAS WITH PITTING CORROSION.  SEE MX ACTIONS BELOW FOR ITEMIZED DETAIL OF DISCREPANCIES.  REFERENCE CO 15167115, JOB 81516711, OP 62, 63, 64, 65, 66, 67, 68, 69, 70, 71 & 72 FOR CORROSION REPAIR.
